# SDR 06FDEA0683

- Difficulty date: February 14, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevlator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATORS FOUND DEEP DENT ON SKIN AT STA XE 136 UPPER SURFACE.  TRIMMED OUT DAMAGED SKIN AND INSTALLED REPAIR DOUBLER IAW SRM 55-10-00 FIG 8 VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER F163412/N00412 AND IAW SRM 55-10-00 FIG 8 VOL 1.
